Dr Yuzhao Wang PhD

Dr Yuzhao Wang

School of Mathematics
Senior Lecturer

Contact details

Address
School of Mathematics
Watson Building
University of Birmingham
Edgbaston
Birmingham
B15 2TT

Yuzhao Wang is a Senior Lecturer in the School of Mathematics.

Yuzhao’s primary research area is mathematical analysis of nonlinear dispersive partial differential equations (PDEs), with tools from harmonic analysis, probability theory, and dynamical systems.

Visit Yuzhao's School page for more information.

Qualifications

  • Senior Lecture in Mathematics Analysis
  • PhD in Mathematics, Peking University, 2010
  • BSc in Mathematics, Jilin University, 2005

Biography

Yuzhao Wang has joined University of Birmingham since 2017 as a Lecture. He was promoted to Senior Lecture in 2021. Previously Yuzhao held research positions at the University of Edinburgh and Memorial University.

Postgraduate supervision

Rui Liang, since 2020

Research

Nonlinear Partial Differential Equations and Harmonic Analysis. In particular, the study of nonlinear dispersive PDEs such as nonlinear Schrödinger equations, nonlinear wave equations, and the KdV equation by using techniques from PDEs, Harmonic Analysis, and Probability theory.

Mainly, well-posedness (existence, uniqueness, and stability of solutions) in both deterministic and probabilistic settings, existence of invariant measures, Strichartz estimates in different settings, etc. Also, interested in Fourier restriction theory and decoupling theory.

Publications

Recent publications

Article

Oh, T & Wang, Y 2021, 'Normal form approach to the one-dimensional periodic cubic nonlinear Schrödinger equation in almost critical Fourier-Lebesgue spaces', Journal d'Analyse Mathématique. https://doi.org/10.1007/s11854-021-0168-1

Oh, T & Wang, Y 2020, 'Global well-posedness of the one-dimensional cubic nonlinear Schrödinger equation in almost critical spaces', Journal of Differential Equations, pp. 1-29. https://doi.org/10.1016/j.jde.2019.12.017

Oh, T, Robert, T, Sosoe, P & Wang, Y 2020, 'On the two-dimensional hyperbolic stochastic sine-Gordon equation', Stochastics and Partial Differential Equations: Analysis and Computations. https://doi.org/10.1007/s40072-020-00165-8

Forlano, J, Oh, T & Wang, Y 2020, 'Stochastic nonlinear Schrödinger equation with almost space-time white noise', Journal of the Australian Mathematical Society, vol. 109, no. 1, pp. 44-67. https://doi.org/10.1017/S1446788719000156

Wang, W & Wang, Y 2019, 'Liouville-type theorems for the stationary MHD equations in 2D', Nonlinearity, vol. 32, no. 11, pp. 4483-4505. https://doi.org/10.1088/1361-6544/ab32a6

Oh, T, Pocovnicu, O & Wang, Y 2019, 'On the stochastic nonlinear Schrödinger equations with non-smooth additive noise', Kyoto Journal of Mathematics.

Pocovnicu, O & Wang, Y 2018, 'An Lp-theory for almost sure local well-posedness of the nonlinear Schrödinger equations', Comptes Rendus Mathematique, vol. 356, no. 6, pp. 637-643. https://doi.org/10.1016/j.crma.2018.04.009

Oh, T & Wang, Y 2018, 'Global well-posedness of the periodic cubic fourth order NLS in negative Sobolev spaces', Forum of Mathematics, Sigma, vol. 6, e5. https://doi.org/10.1017/fms.2018.4

Guo, Z, Sire, Y, Wang, Y & Zhao, L 2018, 'On the energy-critical fractional schrödinger equation in the radial case', Dynamics of Partial Differential Equations, vol. 15, no. 4, pp. 265-282. https://doi.org/10.4310/DPDE.2018.V15.N4.A2

Oh, T & Wang, Y 2018, 'On the ill-posedness of the cubic nonlinear Schrödinger equation on the circle', Analele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica, vol. 64, no. 1, pp. 53-84. <http://www.research.ed.ac.uk/portal/en/publications/on-the-illposedness-of-the-cubic-nonlinear-schroedinger-equation-on-the-circle(cc1cc7d8-d610-4589-8765-b9fe597b9e16).html>

Wang, Y & Xiao, J 2017, 'A Liouville Problem for the Stationary Fractional Navier–Stokes–Poisson System', Journal of Mathematical Fluid Mechanics. https://doi.org/10.1007/s00021-017-0330-9

Wang, Y & Xiao, J 2017, 'Well/ill-posedness for the dissipative Navier–Stokes system in generalized Carleson measure spaces', Advances in Nonlinear Analysis. https://doi.org/10.1515/anona-2016-0042

Wang, Y & Xiao, J 2016, 'A constructive approach to positive solutions of Δ_p u + f(u,∇u)≤0 on Riemannian manifolds', l' Institut Henri Poincare. Annales (C). Analyse Non Lineaire , vol. 33, no. 6, pp. 1497-1507. https://doi.org/10.1016/j.anihpc.2015.06.003

Wang, Y & Xiao, J 2016, 'A uniqueness principle for up≤(−Δ)α2uup≤(−Δ)α2u in the Euclidean space', Communications in Contemporary Mathematics, vol. 18, no. 06, 1650019. https://doi.org/10.1142/S021919971650019X

Wang, Y & Xiao, J 2015, 'Homogeneous Campanato-Sobolev classes', Applied and Computational Harmonic Analysis, vol. 39, no. 2, pp. 214. https://doi.org/10.1016/j.acha.2014.09.002

View all publications in research portal